Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2013, 10:18 PM CDT for Culberson County, Reeves County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 10:18 PM CDT (03:18 UTC)
- Expired
- May 25, 2013, 11:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Culberson County, TX, Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 176 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
951 WUUS54 KMAF 260318 SVRMAF TXC109-389-260415- /O.NEW.KMAF.SV.W.0065.130526T0318Z-130526T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1018 PM CDT SAT MAY 25 2013 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS... EAST CENTRAL CULBERSON COUNTY IN SOUTHWEST TEXAS... * UNTIL 1115 PM CDT * AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF TOYAH...OR 34 MILES WEST OF PECOS...MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... WESTERN REEVES COUNTY... CENTRAL REEVES COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3136 10363 3102 10382 3125 10417 3137 10410 TIME...MOT...LOC 0318Z 293DEG 13KT 3124 10403 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, May 25, 5:55 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 555 PM CDT SAT MAY 25 2013 .DISCUSSION... THE LATEST AVIATION DISCUSSION IS INCLUDED BELOW. && .AVIATION... THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH NIGHTFALL. SOME OF THESE STORMS MAY EVEN MOVE EAST THROUGH KCNM AND KHOB...IF NOT KPEQ AND KINK. SINCE THUNDERSTORM ACTIVITY IS MORE PRONOUNCED FURTHER NORTH SO FAR...AND THESE AREAS APPEAR TO HAVE MORE MID LEVEL SUPPORT...WILL INCLUDE TEMPORARY THUNDERSTORM ACTIVITY AT KCNM AND KHOB. ASIDE FROM MVFR CEILINGS AFFECTING KMAF IN THE 26/11 TO 26/15Z TIMEFRAME...THINK VFR CONDITIONS WILL PREVAIL. 67 && .PREV DISCUSSION... /ISSUED 119 PM CDT SAT MAY 25 2013/ DISCUSSION... SATELLITE SHOWS SOME CUMULUS DEVELOPING IN THE GUADALUPE MOUNTAINS WITH MORE EXPECTED DOWN INTO THE DAVIS MOUNTAINS THIS AFTERNOON INTENSIFYING INTO THUNDERSTORMS. THE BEST RAIN CHANCES WILL BE IN THE MOUNTAINS WITH A CAP IN PLACE OVER THE CENTRAL CWA. THERE MAY BE SOME ISOLATED SHOWERS DEVELOPING IN THE EASTERN BASIN AND WESTERN LOW ROLLING PLAINS WHERE DEEPER MOISTURE WILL ERODE THE CAP BUT NOT MUCH ACTIVITY IS EXPECTED THERE. SUNDAY AND MONDAY WILL BE WARMER AND DRY DUE TO WEAK UPPER RIDGING/ZONAL FLOW. DEWPOINTS IN THE 50S AND 60S WILL ALLOW FOR SOME AFTERNOON CUMULUS BOTH DAYS VERY ISOLATED SHOWERS PERHAPS DEVELOPING IN THE DAVIS MOUNTAINS OR ALONG THE LEE TROUGH BUT CHANCES ARE TOO LOW TO WARRANT MENTIONING THUNDER IN THE FORECAST. TUESDAY AN UPPER TROUGH BEGINS MOVING OUT OF CALIFORNIA BACKING UPPER WINDS MORE SOUTHWESTERLY AND PULLING DEEPER MOISTURE FURTHER WEST. WEAK DISTURBANCES AHEAD OF THE TROUGH MAY GET THE DRYLINE ACTIVE AND HAVE ADDED SLIGHT CHANCE TO LOW CHANCE POPS FOR TUESDAY AND WEDNESDAY. WILL KEEP THEM IN THE EAST FOR NOW BUT THIS MAY NEED TO BE EXTENDED WEST TO INCLUDE THE ENTIRE CWA. LOWERING HEIGHTS WILL ALSO HELP HIGH TEMPS DROP TO NEAR NORMAL. THE TROUGH PASSES THURSDAY AND ZONAL FLOW ONCE AGAIN WILL BRING A RETURN OF WARMER TEMPS AND DRY CONDITIONS FOR THE END OF NEXT WEEK. HENNIG && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 67 95 68 97 / 10 10 10 10 BIG SPRING TX 68 93 69 95 / 10 10 10 10 CARLSBAD NM 66 99 65 100 / 20 0 10 10 DRYDEN TX 69 93 69 94 / 20 10 10 10 FORT STOCKTON TX 68 96 70 98 / 10 10 10 10 GUADALUPE PASS TX 62 88 62 91 / 20 0 10 10 HOBBS NM 64 97 65 97 / 20 10 10 10 MARFA TX 60 90 61 92 / 20 10 10 10 MIDLAND INTL AIRPORT TX 68 94 69 96 / 10 10 10 10 ODESSA TX 68 94 69 97 / 10 10 10 10 WINK TX 68 99 70 102 / 10 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 12/10
Hazardous weather outlook, May 25, 1:19 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 119 PM CDT SAT MAY 25 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 119 PM CDT SAT MAY 25 2013 /1219 PM MDT SAT MAY 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE MOST PERSISTENT ACTIVITY WILL BE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS INCLUDING THE VAN HORN HIGHWAY 54 CORRIDOR IN CULBERSON COUNTY. A FEW STORMS COULD BECOME STRONG PRODUCING HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING ACROSS THE DAVIS MOUNTAINS AND THE MARFA PLATEAU. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 25, 9:16 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG HOBBS 32.73N 103.16W
05/25/2013 LEA NM PUBLIC
POWER LINES DOWN WEST AND SOUTH OF HOBBS, AND IN HOBBS.
FIRES STARTED DUE TO THE DOWNED POWER LINES. TRANSFORMER
EXPLODED AND OTHERS BURNING ON POWER POLES IN HOBBS.
THESE EVENTS OCCURRED BETWEEN 745 AND 9 PM CDT.
&&
COLLEEN.RHEASpecial weather statement, May 25, 9:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
921 PM CDT SAT MAY 25 2013
NMZ028-034-TXZ057>060-067-074-260245-
LOVING-WARD-WINKLER-SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
921 PM CDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL CULBERSON...LOVING...NORTHWESTERN REEVES...NORTHWESTERN
WARD...NORTHWESTERN WINKLER...SOUTHEASTERN EDDY AND SOUTHWESTERN LEA
COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15 MILES NORTH OF
WINK TO 50 MILES WEST OF TOYAH AT 918 PM CDT/818 PM MDT/...MOVING
SOUTHEAST AT 20 MPH. THE STRONGEST STORM WAS LOCATED 13 MILES
NORTHEAST OF TOYAH. THESE STORMS ARE CAPABLE OF PRODUCING VERY
HEAVY RAIN...PEA TO NICKEL SIZED HAIL AND WIND GUSTS OF 40 TO 50
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING/1100 PM MDT SATURDAY EVENING/ FOR SOUTHEAST NEW MEXICO
AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3199 10296 3116 10387 3131 10477 3200 10377
TIME...MOT...LOC 0218Z 033DEG 16KT 3197 10331 3149 10395
3129 10465
05Special weather statement, May 25, 9:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
926 PM CDT SAT MAY 25 2013
TXZ045-046-050-051-061-062-260315-
DAWSON-ECTOR-GAINES-MARTIN-MIDLAND-ANDREWS-
926 PM CDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORM WINDS
AFFECTING DAWSON...EASTERN ANDREWS...MARTIN...NORTHERN ECTOR...
NORTHERN MIDLAND AND SOUTHEASTERN GAINES COUNTIES UNTIL 1015 PM CDT...
A LINE OF STRONG THUNDERSTORMS WAS LOCATED NEAR SEAGRAVES TO EUNICE
IN SOUTHEAST NEW MEXICO AT 920 PM CDT. STRONG OUTFLOW WINDS OF 45
TO 55 MPH ARE SPREADING EAST AND SOUTHEAST AHEAD OF THESE STORMS...
AND WILL AFFECT LAMESA...TARZAN...STANTON...MIDLAND...AND ODESSA
THROUGH 1030 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO GUSTY WINDS...AREAS OF BLOWING DUST WILL LOWER
VISIBILITIES TO ONE MILE OR LESS AT TIMES...ESPECIALLY DOWNWIND OF
OPEN FIELDS AND CONSTRUCTION SITES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3295 10170 3223 10169 3211 10170 3210 10178
3190 10179 3188 10208 3188 10279 3222 10279
3246 10271 3225 10223 3296 10220
TIME...MOT...LOC 0220Z 309DEG 37KT 3240 10242Special weather statement, May 25, 9:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 953 PM CDT SAT MAY 25 2013 TXZ057>060-067-074-260330- LOVING-WARD-WINKLER-VAN HORN AND HIGHWAY 54 CORRIDOR- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 953 PM CDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL CULBERSON...NORTHERN REEVES...SOUTHEASTERN LOVING... SOUTHWESTERN WINKLER AND WESTERN WARD COUNTIES UNTIL 1030 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 16 MILES NORTH OF PECOS TO 35 MILES WEST OF TOYAH AT 951 PM CDT...MOVING SOUTHEAST AT 20 MPH. THE STRONGEST STORMS WERE 5 MILES NORTHWEST OF TOYAH AND 10 MILES NORTHWEST OF KENT. TOYAH AND KENT ARE IN THE PATH OF THESE STORMS. LOCALLY HEAVY RAIN...HAIL UP TO NICKEL SIZE AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH ANY OF THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3146 10302 3106 10432 3114 10453 3171 10340 TIME...MOT...LOC 0251Z 292DEG 16KT 3162 10338 3115 10433 05
Local storm report, May 25, 9:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
955 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM LIGHTNING HOBBS 32.73N 103.16W
05/25/2013 LEA NM PUBLIC
TANK BATTERY FIRES STARTED BY LIGHTNING WEST AND
SOUTHWEST OF HOBBS
&&
COLLEEN.RHEALocal storm report, May 25, 10:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1003 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 5 S CARLSBAD 32.33N 104.24W
05/25/2013 E60.00 MPH EDDY NM TRAINED SPOTTER
EDDY CO 1 MI S OF CHAVES/EDDY COUNTY LINE ON US HWY 285
0630 PM TSTM WND GST 1 E CAPROCK 33.39N 103.69W
05/25/2013 E40.00 MPH LEA NM PUBLIC
3/4 INCH PENNY SIZE HAIL
0630 PM TSTM WND GST 1 E CAPROCK 33.39N 103.69W
05/25/2013 E40.00 MPH LEA NM PUBLIC
0633 PM HIGH SUST WINDS LAKEWOOD 32.62N 104.35W
05/25/2013 M47.00 MPH EDDY NM OTHER FEDERAL
WINDS REPORTED AS DIR 182 SPD 47 MPH FROM BRANTLEY LAKE
WEATHER RECORDING NEXT TO HWY 285 WEST OF LAKES
0745 PM LIGHTNING HOBBS 32.73N 103.16W
05/25/2013 LEA NM PUBLIC
TANK BATTERY FIRES STARTED BY LIGHTNING WEST AND
SOUTHWEST OF HOBBS
0745 PM TSTM WND GST HOBBS 32.73N 103.16W
05/25/2013 E60.00 MPH LEA NM PUBLIC
POWER LINES DOWN FROM LOVINGTON TO HOBBS ALONG STATE
HIGHWAY 18.
0745 PM TSTM WND DMG HOBBS 32.73N 103.16W
05/25/2013 LEA NM PUBLIC
POWER LINES DOWN WEST AND SOUTH OF HOBBS, AND IN HOBBS.
FIRES STARTED DUE TO THE DOWNED POWER LINES. TRANSFORMER
EXPLODED AND OTHERS BURNING ON POWER POLES IN HOBBS.
THESE EVENTS OCCURRED BETWEEN 745 AND 9 PM CDT.
0805 PM TSTM WND GST LOVINGTON 32.95N 103.35W
05/25/2013 E60.00 MPH LEA NM PUBLIC
0815 PM TSTM WND GST 4 SW HOBBS 32.69N 103.21W
05/25/2013 M58.00 MPH LEA NM ASOS
0831 PM TSTM WND GST 7 N HOBBS 32.84N 103.16W
05/25/2013 E50.00 MPH LEA NM PUBLIC
HEAVY RAIN AND PEA SIZE HAIL
&&
COLLEEN.RHEAThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:38 PM CDT | Special Weather Statement | MAF | Culberson | 52 min |
| May 25, 7:58 PM CDT | Special Weather Statement | MAF | Loving | 62 min |
| May 25, 8:24 PM CDT | Special Weather Statement | MAF | Presidio | 66 min |
| May 25, 8:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| May 25, 8:37 PM CDT | Special Weather Statement | MAF | Culberson | 38 min |
| May 25, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 60 min |
| May 25, 9:21 PM CDT | Special Weather Statement | MAF | Culberson, Loving, Reeves | 24 min |
| May 25, 9:26 PM CDT | Special Weather Statement | MAF | Andrews, Dawson, Martin | 49 min |
| May 25, 9:53 PM CDT | Special Weather Statement | MAF | Reeves, Ward | 37 min |
| May 25, 10:42 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 63 min |
| May 25, 10:48 PM CDT | Special Weather Statement | MAF | Jeff Davis | 57 min |
| May 25, 11:06 PM CDT | Areal Flood Advisory | MAF | Reeves, Ward | 114 min |
| May 25, 11:06 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 25, 11:29 PM CDT | Special Weather Statement | MAF | Jeff Davis | 46 min |
| May 25, 11:46 PM CDT | Special Weather Statement | MAF | Glasscock, Reagan, Upton | 29 min |
| May 26, 12:21 AM CDT | Special Weather Statement | MAF | Glasscock, Mitchell, Reagan, Upton | 54 min |
| May 26, 2:23 PM CDT | Fire Weather Watch | MAF | 38 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.